# SDR ASAA2020101933395

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,220 hours, 12,774 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONT CAB ZONE TEMP LIGHT ILLUMINATED WITH MASTER RECALL RESETS OKAY, NO OVERHEAT INDICATED.  GROUNDED-YES.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST NO CURRENT FAULTS, FOUND FAULT IN HISTORY FOR TRIM VALVE/FLIGHT DECK ON NR 2 CONTROLLER, REF B737-800 AMM 21-61-00--700-806-002.  OPERATIONS CHECK GOOD.
